MathSciNet Relay Station
MathSciNet bibliographic data
MR2203403 65R20
Abbasbandy, S. Numerical solutions of the integral equations: homotopy perturbation method and Adomian's decomposition method. Appl. Math. Comput. 173 (2006), no. 1, 493–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement